References

  1. von Below J. An index theory for uniformly locally finite graphs. Linear Algebra Appl. 2009, 431 (1-2), 1-19. doi: 10.1016/j.laa.2008.10.030
  2. Lebid V.O., Nizhnik L.P. Spectral analysis of a star-graph with one infinite chain. Sci. Notes NUKMA 2013, 139, 18-22. (in Ukrainian)
  3. Lebid V.O., Nizhnik L.P. Spectral analysis of locally finite graphs with one infinite chain. Reports of NAS of Ukraine 2014, 3, 29-35. (in Ukrainian)
  4. Mohar B. The spectrum of an infinite graph. Linear Algebra Appl. 1982, 48, 245-256. doi: 10.1016/0024-3795(82)90111-2
  5. Moskalyeva Yu.P., Samoilenko Yu.S. Introduction to spectral graph theory. Center for the Educational Literature, Kyiv, 2007. (in Russian)
  6. Simon B. Szego's Theorem and Its Descendants: Spectral Theory for L2 Perturbations of Orthogonal Polynomials. Princeton University Press, Princeton, NY, 2011.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.